I have been using Topamax for several years to treat my migraines. Last year I noticed a sudden loss of vision in my right eye. Quick treatment was able to restore most of my vision with some permanent damage. The diagnosis by my retina specialist was central serous retinopathy. This eye disease has been connected to high cortisol levels. So my stress level plays a part, but I have never used cortisone medications or injections.. CSR is a condition which requires close monitoring for the rest of my life, and possibly more monthly eye injections to prevent more permanent damage if it reoccurs. Knowing that Topamax can be related to serious eye disease, I asked my neurologist about a possible connection. He only knew of a possible link to glaucoma, although he did search a little further as well. He suggested I pose this question on a forum such as this, in case anyone else has had a similar experience. If so, I have a very difficult choice to make! Has anyone else experienced any eye disease while taking Topamax?